# SDR CALA2016090100615

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 18,220 hours, 6,244 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 8310016
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SURFACE HAS THREE CRACKS AT HSS 129.50.  FOUND FOURTH CRACK ON LOWER SKIN JUST FORWARD OF REAR BETWEEN HSS 129.50 AND 120.30.  REPAIRED IAW SRM 55-10-01 REPAIR  11.
